Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 99, NWS Jackson, MS

April 8, 2014Lamar County, Marion County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 8, 2014, 5:12 PM CDT for Lamar County, Marion County, Mississippi. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2014, 5:12 PM CDT (22:12 UTC)
Expired
Apr 8, 2014, 6:15 PM CDT
In force
63 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lamar County, MS, Marion County, MS

What was reported inside it

TimeReportWhereRemark
Apr 8, 5:25 PM CDTTSTM WND DMGColumbia, MSNUMEROUS TREES DOWN AROUND THE COUNTY.
Apr 8, 5:35 PM CDTHAIL 1.510 Ssw Sumrall, MSMULTIPLE SIZES REPORTED WITH LARGEST SIZE BEING 1.5 INCH HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2014-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2014-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WUUS54 KJAN 082212
SVRJAN
MSC073-091-082315-
/O.NEW.KJAN.SV.W.0099.140408T2212Z-140408T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
512 PM CDT TUE APR 8 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
  MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 615 PM CDT

* AT 512 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LONE STAR TO BUNKER HILL TO KOKOMO...AND MOVING
  SOUTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  IMPROVE AND PICKWICK AROUND 520 PM CDT.
  SUMRALL AROUND 525 PM CDT.
  SANDY HOOK AND PINEBUR AROUND 530 PM CDT.
  BAXTERVILLE AND WEST HATTIESBURG AROUND 540 PM CDT.
  PURVIS AROUND 545 PM CDT.
  LUMBERTON AROUND 550 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3101 8951 3100 8983 3106 8984 3107 8992
      3112 8994 3112 9000 3118 9004 3139 9004
      3139 8982 3143 8982 3143 8946 3135 8945
      3134 8935 3101 8935 3100 8941 3097 8943
      3097 8947
TIME...MOT...LOC 2212Z 298DEG 42KT 3163 8969 3139 8976
          3123 8993

HAIL...0.75IN
WIND...60MPH

$$
1 follow-up statement
178 
WWUS54 KJAN 082240
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
540 PM CDT TUE APR 8 2014

MSC091-082248-
/O.CAN.KJAN.SV.W.0099.000000T0000Z-140408T2315Z/
MARION MS-
540 PM CDT TUE APR 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR MARION COUNTY IS CANCELLED...

THE THREAT HAS ENDED FOR THE WARNED AREA.

LAT...LON 3099 8948 3101 8951 3101 8963 3140 8963
      3135 8945 3134 8935 3101 8935 3100 8942
      3097 8943 3097 8947
TIME...MOT...LOC 2238Z 298DEG 42KT 3131 8942 3125 8945
          3104 8961

$$

MSC073-082315-
/O.CON.KJAN.SV.W.0099.000000T0000Z-140408T2315Z/
LAMAR MS-
540 PM CDT TUE APR 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAMAR COUNTY
UNTIL 615 PM CDT...

AT 538 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WEST HATTIESBURG TO 7 MILES SOUTHWEST OF WEST
HATTIESBURG TO BAXTERVILLE...AND MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PURVIS AROUND 545 PM CDT.
  LUMBERTON AROUND 550 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3099 8948 3101 8951 3101 8963 3140 8963
      3135 8945 3134 8935 3101 8935 3100 8942
      3097 8943 3097 8947
TIME...MOT...LOC 2238Z 298DEG 42KT 3131 8942 3125 8945
          3104 8961

HAIL...0.75IN
WIND...60MPH

$$

DHB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 4:00 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 8, 4:00 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
400 PM CDT TUE APR 8 2014

.DISCUSSION...UNUSUALLY DEEP AND COLD UPPER LEVEL TROUGH OVER THE
LOWER MS VALLEY TODAY HAS BEEN HELPING TO SPAWN NUMEROUS SHOWERS AND
THUNDERSTORMS ACROSS THE FORECAST AREA SINCE EARLY AFTERNOON. SOME
HAIL AND GUSTY WINDS HAVE BEEN REPORTED...ALTHOUGH MOST OF THE
ACTIVITY HAS BEEN BELOW SEVERE THRESHOLDS. FOR THE NEXT FEW HOURS
THERE STILL APPEARS A WINDOW FOR SOME MARGINAL SEVERE
WEATHER...PARTICULARLY SOUTH OF INTERSTATE TWENTY...WHERE POCKETS OF
LIMITED HEATING ARE CONTRIBUTING TO MLCAPE VALUES AROUND 500 J/KG
AND EFFECTIVE DEEP SHEAR AROUND 30 KTS. THE STRONGEST TROPOSPHERIC
FLOW IS AT THE BOTTOM END OF THE TROUGH TOWARD THE COAST BUT WHAT
FLOW THERE IS IN MY SOUTHERN ZONES COULD COMBINE WITH EFFECT OF COLD
DOWNDRAFT TEMPS TO INCREASE REALIZED THUNDERSTORM OUTFLOW MORE THAN
THE MERE TRANSPORT OF AMBIENT FLOW ALOFT TO THE GROUND.

MUCH OF THE ACTIVITY THIS AFTERNOON HAS BEEN SPARKED BY HEATING AND
THE LOSS THIS HEATING THIS EVENING (AND THE GRADUAL DEPARTURE OF
THE TROUGH CENTER) SHOULD BRING SHOWERS AND STORMS TO AN END
RELATIVELY QUICKLY AFTER SUNSET. ASSOCIATED CLOUD COVER MAY BE SLOW
TO DEPART FROM AT LEAST EASTERN ZONES OF MS...AND THERE IS SOME
POTENTIAL FOR LOWER STRATUS CLOUDS TO HANG AROUND OR REDEVELOP LATER
ON TONIGHT INTO TOMORROW MORNING. FURTHER WEST SKIES SHOULD
EVENTUALLY CLEAR WHICH MIGHT LEAD TO A BIT OF PATCHY FOG CONSIDERING
NORTHWEST WINDS SHOULD BE GRADUALLY RELAXING. HOWEVER...AT THIS
POINT WE ARE NOT ADVERTISING ANY DENSE FOG POTENTIAL AS FLOW ALOFT
LOOKS A BIT TOO STRONG.

TOMORROW SHOULD BE PLEASANT WITH TEMPERATURES STILL COOLER THAN
AVERAGE AS WINDS REMAIN GENERALLY OUT OF THE NORTH. LOW LEVEL FLOW
TURNING AROUND TO THE SOUTH BY THURSDAY WILL PROMPT A WARMING AND
RE-MOISTENING TREND WHICH WILL CONTINUE INTO THE WEEKEND.
FORTUNATELY...THE FORECAST STILL LOOKS DRY (AFTER THIS EVENING) INTO
AT LEAST SUNDAY. THEREAFTER...GENERAL MODEL CONSENSUS REMAINS QUITE
GOOD ON A ROUND OF SHOWERS AND THUNDERSTORMS IMPACTING THE REGION
BETWEEN SUNDAY NIGHT AND MONDAY NIGHT. INCREASINGLY THIS SYSTEM
LOOKS TO WARRANT CLOSE WATCH IN FUTURE FORECAST CYCLES DUE TO
POTENTIAL FOR LOCALLY HEAVY RAINFALL. WORTH MENTIONING THAT LONG
TERM FORECAST SIGNALS POINTING TO UNUSUALLY COOL WEATHER FOR A TIME
NEXT WEEK AFTER THE COLD FRONTAL PASSAGE NEXT MONDAY OR TUESDAY.
THOSE ITCHING TO START THEIR GARDENS...INCLUDING MYSELF...MIGHT BE
BEST SERVED TO WAIT A BIT LONGER. /BB/

&&

.AVIATION...SCATTERED TO NUMEROUS SHOWERS AND TSTMS WL CONTINUE
OVER MOST OF THE AREA THROUGH 00Z AND SHIFT EAST OF THE AREA AS THE
UPPER LEVEL TROUGH DRIVING THE ACTIVITY SHIFTS EAST. CONDITIONS
OUTSIDE OF TSTM AREAS WERE MOSTLY VFR AND SHOULD CONTINUE VFR
THROUGH THIS EVENING. SOME MVFR VISIBILITIES WILL BE POSSIBLE
10-14Z WED DUE TO FOG. VFR CONDS ARE EXPECTED TO PREVAIL WED AFTER
14Z. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       42  67  42  77 /  39   0   0   0
MERIDIAN      43  67  39  77 /  43   0   0   0
VICKSBURG     41  68  43  77 /  24   0   0   0
HATTIESBURG   45  69  41  77 /  32   0   0   0
NATCHEZ       39  69  42  74 /  17   0   0   0
GREENVILLE    41  68  45  75 /  26   0   0   0
GREENWOOD     41  67  44  77 /  37   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/22
Hazardous weather outlook, Apr 8, 5:45 AM CDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
545 AM CDT TUE APR 8 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
091045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
545 AM CDT TUE APR 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...TODAY

AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION DURING THE
MIDDAY AND AFTERNOON HOURS SHOULD TRIGGER SCATTERED THUNDERSTORMS
ACROSS THE REGION. SOME STORMS COULD PRODUCE HAIL UP TO QUARTER SIZE
AND WIND GUSTS FROM 40 TO 50 MPH.

IN ADDITION...MANY RIVERS AND STREAMS ACROSS THE REGION ARE RUNNING
VERY HIGH DUE TO RECENT HEAVY RAINFALL. PLEASE CHECK LATEST FLOOD
WARNINGS AND RIVER FLOOD WARNINGS FOR MORE DETAILS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

EC

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Apr 8, 4:19 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CDT TUE APR 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     HAZLEHURST              31.86N 90.39W
04/08/2014                   COPIAH             MS   EMERGENCY MNGR

            EMA REPORTS STRONG WINDS BLEW A TREE DOWN ACROSS HWY 51
            SOUTH AND RIPPED THE FLAG OFF THE POLE AT THE EOC

&&

AEG
Local storm report, Apr 8, 4:32 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
432 PM CDT TUE APR 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             1 NE BROOKHAVEN         31.59N 90.43W
04/08/2014  M0.25 INCH       LINCOLN            MS   EMERGENCY MNGR

            PEA SIZE HAIL COVERING THE GROUND.

&&

MME
Local storm report, Apr 8, 4:37 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
437 PM CDT TUE APR 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     1 N HAZLEHURST          31.88N 90.39W
04/08/2014                   COPIAH             MS   AMATEUR RADIO

            TREES DOWN AT US HWY 51 AND GEORGETOWN ROAD

0417 PM     TSTM WND DMG     WEST LINCOLN            31.49N 90.57W
04/08/2014                   LINCOLN            MS   AMATEUR RADIO

            TREES DOWN

&&

AEG
Local storm report, Apr 8, 4:40 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
440 PM CDT TUE APR 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             COLUMBIA                31.26N 89.83W
04/08/2014  M0.25 INCH       MARION             MS   EMERGENCY MNGR

            PEA SIZED HAIL REPORTED AT 196 CIRCLE BAR ROAD.

&&

MME
Local storm report, Apr 8, 5:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT TUE APR 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     MONTICELLO              31.55N 90.11W
04/08/2014                   LAWRENCE           MS   LAW ENFORCEMENT

            SO REPORTS TREES DOWN ACROSS LAWRENCE COUNTY...PRIMARILY
            IN MONTICELLO AND SILVER CREEK

&&

AEG
Local storm report, Apr 8, 5:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
510 PM CDT TUE APR 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     BROOKHAVEN              31.58N 90.45W
04/08/2014                   LINCOLN            MS   EMERGENCY MNGR

            SEVERAL TREES DOWN ACROSS LINCOLN COUNTY AND THE CITY OF
            BROOKHAVEN WITH SOME MINOR POWER OUTAGES. NUMEROUS
            REPORTS OF PEA SIZED HAIL AS WELL.

&&

AEG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 9:00 PM CDTAreal Flood WarningJANCopiah, Hinds, Holmes, Issaquena, Madison, Rankin and 4 more12 hr
Apr 7, 11:46 PM CDTRiver Flood WarningJANLauderdale, Newton42 hr
Apr 8, 11:40 AM CDTSpecial Weather StatementJANSimpson30 min
Apr 8, 11:47 AM CDTSpecial Weather StatementJANNewton33 min
Apr 8, 11:58 AM CDTSevere Thunderstorm WarningJANRankin, Simpson, Smith47 min
Apr 8, 12:32 PM CDTSpecial Weather StatementJANCovington, Jefferson Davis, Leake, Scott, Smith28 min
Apr 8, 12:35 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba40 min
Apr 8, 12:58 PM CDTSpecial Weather StatementJANCovington, Neshoba, Newton, Smith, Winston32 min
Apr 8, 1:28 PM CDTSpecial Weather StatementJANClay, Forrest, Jasper, Jones, Lamar, Neshoba and 3 more32 min
Apr 8, 1:57 PM CDTSpecial Weather StatementJANClay, Forrest, Jasper, Jones, Newton, Oktibbeha28 min
Apr 8, 3:06 PM CDTSpecial Weather StatementJANAdams44 min
Apr 8, 3:28 PM CDTSpecial Weather StatementJANClaiborne47 min
Apr 8, 3:50 PM CDTSpecial Weather StatementJANFranklin, Lincoln30 min
Apr 8, 3:55 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Lincoln50 min
Apr 8, 4:23 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson67 min
Apr 8, 6:04 PM CDTSpecial Weather StatementJANForrest26 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.